Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Nonlinear size-dependent dynamics of microarches with modal interactions
Author: Farokhi, H.
Ghayesh, M.
Citation: Journal of Vibration and Control, 2016; 22(17):3679-3689
Publisher: SAGE Publications
Issue Date: 2016
ISSN: 1077-5463
Statement of
Hamed Farokhi and Mergen H Ghayesh
Abstract: This paper investigates the nonlinear dynamics of microarches with internal modal interactions; the nonlinear size-dependent motion characteristics are analyzed for the system with two-to-one and three-to-one internal resonances. The partial differential equation of motion is discretized into a set of second-order nonlinear ordinary differential equations via the application of the Galerkin scheme. The linear natural frequencies of the system are obtained by eliminating the nonlinearities; these are used to verify the occurrence of modal interactions. The nonlinear resonant dynamics are examined via the pseudo-arclength continuation technique for the systems with internal modal interactions.
Keywords: Microarches; modified couple stress; theory, nonlinear dynamics; stability
Rights: © The Author(s) 2015
DOI: 10.1177/1077546314565439
Published version:
Appears in Collections:Aurora harvest 3
Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.